# SDR AALA20000853

- Difficulty date: May 22, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N1467A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11499
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: PPGD20543406
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1548 - DURING FLIGHT AT 17,000 FEET, AIRSPEED 285 KIAS FORWARD RIGHT SIDE WINDSHIELD SHATTERED IN FLIGHT.  REPLACED FORWARD RIGHT SIDE WINDSHIELD.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
